# SDR 95ZZZX799

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Maxwell Aircraft Service Inc, repair station UF2R211L
- Aircraft: N5263E
- Make and model: Cessna A185F
- Aircraft serial: 18503947
- Propeller: Mcauly D3A34C403
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Prop
- Part time: 3,025 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER IN FOR OVERHAUL.  LAST DONE WAS 11-88.  SB'S 154, 154A, 154B HAD BEEN COMPLIED WITH.  THESE ADDRESS POLISH AND RADIUS THE SLOT AREAS AND APPLY CHROMATE FOR CORROSION PROTECTION.
